# SDR CALA9601246

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT FUSELAGE SKIN DENTED JUST BELOW NR 1 ENGINE AT STA 1243.  THE DENTED AREA WAS CUT OUT.  A FILLER AND DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 53-30-3.
